MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF- CARDIAC/PERITONEAL CATHETER, STD, BARIUM IMPR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF- CARDIAC/PERITONEAL CATHETER, STD, BARIUM IMPR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 43103
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the patient received the surgery on (b)(6) 2016 due to hydrocephalus, and after the surgery, the hydrocephalus was not improved.According to the report, 6 months after the surgery, the doctor had to explant the device and re-implant with a new one.Reportedly, the hydrocephalus was improved, and the patient's current status was well.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF- CARDIAC/PERITONEAL CATHETER, STD, BARIUM IMPR
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6531974
Report Number2021898-2017-00241
Device Sequence Number10959605
Product Code JXG
UDI-Device Identifier00643169466821
UDI-Public00643169466821
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K792005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number43103
Device Lot NumberD80513
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by Manufacturer06/20/2017
06/20/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/20/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight74